# SDR HALA2010082100376

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,798 hours, 17,599 cycles
- System (JASC): 4990 · APU Oil System
- Part: Transmitter
- Part number: 8T99GGE1
- Condition: Inoperative
- Location: Apu Oil Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU OIL QTY INOP.  R & R APU OIL QUANTITY TRANSMITTER. IAW MM 49-94-04-004-001. OPS CK GOOD.
